VAERS Explorer
Back to explore

Report #2853698

Received Aug 12, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
17 yrs
State
VA
Recovered
Unknown
Vaccinated
Jul 31, 2025
Onset
Jul 31, 2025
Days to onset
0
Hospital days
—

Vaccines (2)

TypeNameManufacturerDoseLotRoute / Site
MENBMENINGOCOCCAL B (BEXSERO)NOVARTIS VACCINES AND DIAGNOSTICS2K7JY3LA
MENBMENINGOCOCCAL B (BEXSERO)NOVARTIS VACCINES AND DIAGNOSTICS13R33KRA

Symptoms (1)

Extra dose administered

Symptom narrative

Accidental overdose; This non-serious case was reported by a nurse via call center representative and described the occurrence of accidental overdose in a 17-year-old female patient who received Men B NVS (Bexsero) (batch number K7JY3, expiry date 31-AUG-2028) for prophylaxis. Co-suspect products included Men B NVS (Bexsero) (batch number 3R33K, expiry date 31-AUG-2028) for prophylaxis. On 31-JUL-2025, the patient received the 2nd dose of Bexsero (left arm) .5 ml and the 1st dose of Bexsero (right arm) .5 ml. On 31-JUL-2025, an unknown time after receiving Bexsero and Bexsero, the patient experienced accidental overdose (Verbatim: Accidental overdose). The outcome of the accidental overdose was not applicable. This report is made by GSK without prejudice and does not imply any admission or liability for the incident or its consequences. Additional Information: GSK Receipt Date: 31-JUL-2025 The reporter was an licensed practical nurse (LPN) working at a pediatric office. The reporter called seeking guidance from medical information. The LPN reported that a dose of Bexsero had been given to a patient in the right arm. Then, immediately after, another dose of Bexsero had been given in the patient's left arm. The reporter stated that they had not seen correctly and had given the patient another dose of the vaccine, which led to Accidental overdose.